MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Catalog Number 400140F
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 11/15/2023, regulatory compliance specialist with stryker, emailed envois regulatory with a manufacturer incident report (mir) from the european union medical devices vigilance system regarding a 400-140f, sliding core, uhmpwe, that had broken and "the patient required emergency surgery to replace it".The mir stated that the 400-141f was implanted on (b)(6) /2019.The mir contains no details as to what caused the 400-141f to break.There are no details regarding patient information such as age, gender, dob, weight, height, or activity level.There are no details regarding the facility location or surgeon involved in either the implant of the 400-141f nor the revision surgery that followed.The status of the explanted 400-141f is unknown.
 
Event or Problem Description
On 11/15/2023, regulatory compliance specialist with stryker, emailed envois regulatory with a manufacturer incident report (mir) from the european union medical devices vigilance system regarding a 400-140f, sliding core, uhmpwe, that had broken and "the patient required emergency surgery to replace it".

Brand Name
SLIDING CORE, UHMPWE,6M (STERILE PACKAGED)
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston, TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston, TX 77007
Manufacturer Contact
justin lovelace
727 north shepherd drive
suite 100
houston,, TX 77007
MDR Report Key18302649
Report Number3007420745-2023-00006
Device Sequence Number19639786
Product Code NTG
UDI-Device Identifier00886385026923
UDI-Public00886385026923
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400140F
Device Lot Number1542132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown